Syndrome de Wolff-Parkinson-White et verapamil: a propos d'un cas de fibrillation ventriculaire. [Wolff-Parkinson-White syndrome and verapamil: apropos of a case of ventricular fibrillation]

Détails

ID Serval
serval:BIB_11FFF723F077
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Institution
Titre
Syndrome de Wolff-Parkinson-White et verapamil: a propos d'un cas de fibrillation ventriculaire. [Wolff-Parkinson-White syndrome and verapamil: apropos of a case of ventricular fibrillation]
Périodique
Schweizerische Medizinische Wochenschrift
Auteur(s)
Michel  B., Goy  J. J., Kappenberger  L.
ISSN
0036-7672 (Print)
Statut éditorial
Publié
Date de publication
05/1989
Volume
119
Numéro
19
Pages
630-4
Notes
Case Reports
English Abstract
Journal Article --- Old month value: May 13
Résumé
Numerous highly effective antiarrhythmic agents are now available which have a powerful anti-arrhythmia action but may cause severe side effects in the case of inappropriate use. We report the case of a patient with WPW syndrome in whom inappropriate administration of verapamil during an episode of atrial fibrillation and rapid ventricular response caused ventricular fibrillation.
Mots-clé
Adult Atrial Fibrillation/*drug therapy/etiology Electrocardiography Female Humans Ventricular Fibrillation/*chemically induced/diagnosis Verapamil/*adverse effects/therapeutic use Wolff-Parkinson-White Syndrome/*complications/drug therapy
Pubmed
Web of science
Création de la notice
15/02/2008 12:29
Dernière modification de la notice
20/08/2019 13:39
Données d'usage